# SDR 2002UALA00842

- Difficulty date: May 8, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 28,525 hours, 21,342 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AFT OF AFT CARGO DOOR CUTOUT AT STRINGER 23R IS CRACKED AND SEPARATING FROM INTERNAL DOUBLER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
